By Topic

Optimal linear codes of dimension 4 over F5

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
I. Boukliev ; Inst. of Math., Bulgarian Acad. of Sci., Tarnovo ; S. Kapralov ; T. Maruta ; M. Fukui

Let nq(k,d) be the smallest integer n for which there exists a linear code of length n, dimension k, and minimum distance d, over a field of q elements. In this correspondence we determine n5 (4,d) for all but 22 values of d

Published in:

IEEE Transactions on Information Theory  (Volume:43 ,  Issue: 1 )